# SDR DALA2016062804976

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 40,437 hours, 28,425 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HORIZONTAL STABILIZER LT SIDE AFT REAR SPAR UPPER AFT BARREL NUT HOLE CORRODED, CRACK INDICATION.  REMOVED HORIZONTAL STABILIZER UNSERVICEABLE.
